# SDR DALA2016122610065

- Difficulty date: December 25, 2016
- Submitted: December 26, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,148 hours, 19,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS FOR THE CATWALK WERE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY FOR THE NOTED LIGHTED AREAS AND THE OPERATIONAL CHECK WAS GOOD.  (LP #9077376)
